# SDR UIEA2024071500679

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B AILERON O/B LWR L/E FAIRING FOUND CRACK( L/E SKIN LOCAL FABRICATED AS PER BOEING DWG: 65B02108 AND PL AND NEW SKIN HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW SKIN INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
